See Alike in...

Alike App

Browser

Y0g1

760d

On top of my other meds my Concerta suppresses my appetite- to the point where I physically can’t eat because the idea hurts my stomach- but now I am struggling with nutrition and lack there of. Has anyone tried IV therapy to help get some nutrients and such things? Other thoughts on how to stop adding the constant feeling of being sick with chronic pain- and my Concerta is helpful so I know I don’t want to change meds

Top reply
    • AuntBeeDoesGames

      760d

      Of course consult your doctor first

    • AuntBeeDoesGames

      760d

      Of course consult your doctor first

    • AuntBeeDoesGames

      760d

      Get a strain of CBD or marijuana whatever is legal and get a strain known to help appetite 👍

    • Primordial_Pouch

      760d

      I’m so sorry you’ve been going through this! Maintaining your appetite is super hard with stimulant meds. I’ve faced the same thing too. I take vitamin supplements and blend my foods into smoothies, that way it goes down easier. My breakfast is always blended. I do get how you can’t blend everything but it’s worth a shot for sure.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion